# SDR 2002UALA00290

- Difficulty date: February 18, 2002
- Submitted: February 27, 2002
- Operation: Air carrier
- Aircraft: N654UA
- Make and model: Boeing 767322
- Aircraft serial: 25392
- Aircraft time: 42,639 hours, 6,922 cycles
- Engine: Pwa PW4060
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BODY STATION 796 LBL 11 FLOORBEAM CORRODED.  MAJOR REPAIR ACCOMPLISHED.  FABRICATED AND INSTALLED FLOORBEAM.
